# SDR FDEA201303210636

- Difficulty date: March 21, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 58,107 hours, 13,469 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA73321
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO DOOR ATTACHED FORWARD HINGE LOWER LOBES WORN.  REAMED AS PER CMM 52-34-04 REVISION 75.   REPAIR ACCOMPLISHED AS PER EA 1-5230-167401 PART 1,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 116.
